Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 3, Issue 2, Part A (2021)

Formulation of solutions of a special standard quadratic congruence modulo an even prime integer raised to the power n

Author(s):

B M Roy, A A Qureshi

Abstract:
In this paper, authors have formulated solutions of special type of a standard quadratic congruence x2≡0 mod 2n of composite modulus. This congruence was not formulated by the earlier mathematicians, so the present authors studied it rigorously and attempted to formulate the solutions of this congruence. The authors have presented the formula for the solutions of the said quadratic congruence here and obtained nonzero solutions.

Pages: 01-02  |  680 Views  269 Downloads

How to cite this article:
B M Roy, A A Qureshi. Formulation of solutions of a special standard quadratic congruence modulo an even prime integer raised to the power n. Int. J. Phys. Math. 2021;3(2):01-02. DOI: 10.33545/26648636.2021.v3.i2a.31
International Journal of Physics and Mathematics

International Journal of Physics and Mathematics